Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action


Author: Ernesto A. Lacomba
Journal: Bull. Amer. Math. Soc. 82 (1976), 150-152
MSC (1970): Primary 53C30, 58F05; Secondary 70G05, 70H99
DOI: https://doi.org/10.1090/S0002-9904-1976-14002-5
MathSciNet review: 0400305
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnol'd, Sur la géométrie différentielle des groupes de Lie de dimension infinie et ses applications à l'hydrodynamique des fluides parfaits, Ann. Inst. Fourier (Grenoble) 16 (1966), fasc. 1, 319-361. MR 34 #1956. MR 202082
  • 2. S. Helgason, Differential geometry and symmetric spaces, Pure and Appl. Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986. MR 145455
  • 3. S. Kobayashi and K. Nomizu, Foundations of differential geometry. Vol. II, Interscience Tracts in Pure and Appl. Math., no. 15, vol. II, Interscience, New York, 1969. MR 38 #6501. MR 238225
  • 4. E. A. Lacomba, Mechanical systems with symmetry on homogeneous spaces, Trans. Amer. Math. Soc. 185 (1973), 477-491. MR 48 #9759. MR 331426
  • 5. E. A. Lacomba, Mechanical systems with symmetry on homogeneous spaces, II (to appear). MR 331426
  • 6. J. Marsden and A. Weinstein, Reduction of symplectic manifolds with symmetry, Reports on Math. Phys. 5 (1974), 121-130. MR 402819
  • 7. S. Smale, Topology and mechanics. I, Invent. Math. 10 (1970), 305-331. MR 46 #8263. MR 309153
  • 8. J. M. Souriau, Structure des systèmes dynamiques, Maîtrises de mathématiques, Dunod, Paris, 1970. MR 41 #4866. MR 260238

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C30, 58F05, 70G05, 70H99

Retrieve articles in all journals with MSC (1970): 53C30, 58F05, 70G05, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14002-5

American Mathematical Society